# SDR SWAA2024071211716

- Difficulty date: July 12, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N8807L
- Make and model: Boeing 737-8
- Aircraft serial: 65438
- Aircraft time: 10,363 hours, 5,812 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REJECT; SEATS ARE NOT IN THE CORRECT UPRIGHT POSITION AT SEAT ROWS; 13ABC; 14ABC; 14DEF; 15BC; AND 15DE<[01] ADJUSTED SEATS TO SPECS DRW DG 306-141741A;SHEET 5 TABLE 2 13ABC;14ABC;14DEF;15BC; AND 15DE AS REQUIRED IAW CMM 25-23-65 TORQUE TOOL # ATS2327 S/N0219095291 CAL DUE 10/2024;[02] VERIFIED CORRECTIVE ACTION #1
